Follow
Cornelia Vizman
Title
Cited by
Cited by
Year
Non-linear Grassmannians as coadjoint orbits
S Haller, C Vizman
Mathematische Annalen 329, 771-785, 2004
682004
Geodesic equations on diffeomorphism groups
C Vizman
Symmetry Integrability and Geometry - Methods and Applications 4, 2008
562008
Dual pairs in fluid dynamics
F Gay-Balmaz, C Vizman
Annals of Global Analysis and Geometry 41, 1-24, 2012
392012
Generalized Euler–Poincaré equations on Lie groups and homogeneous spaces, orbit invariants and applications
F Tığlay, C Vizman
Letters in Mathematical Physics 97, 45-60, 2011
302011
Flux homomorphisms and principal bundles over infinite dimensional manifolds
KH Neeb, C Vizman
Monatshefte für Mathematik 139, 309-333, 2003
292003
Induced differential forms on manifolds of functions
C Vizman
Archivum Mathematicum 47 (3), 201-215, 2011
222011
Principal bundles of embeddings and nonlinear Grassmannians
F Gay-Balmaz, C Vizman
Annals of Global Analysis and Geometry 46, 293-312, 2014
212014
Geometric dynamics on the automorphism group of principal bundles: geodesic flows, dual pairs and chromomorphism groups
F Gay-Balmaz, C Tronci, C Vizman
Journal of Geometruc Mechanics 5, 39-84, 2013
19*2013
Geodesics on extensions of Lie groups and stability: the superconductivity equation
C Vizman
Physics Letters A 284 (1), 23-30, 2001
192001
The group structure for jet bundles over Lie groups
C Vizman
Journal of Lie Theory 23, 885-897, 2013
162013
Totally geodesic subgroups of diffeomorphisms
S Haller, J Teichmann, C Vizman
Journal of Geometry and Physics 42 (4), 342-354, 2002
142002
Geodesics and curvature of semidirect product groups
C Vizman
Suppl. Rendiconti Circolo Matematico di Palermo 66, 199-206, 2001
14*2001
-transitivity of certain diffeomorphism groups
PW Michor, C Vizman
Acta Math. Univ. Comenianae 63, 221-225, 1994
141994
Isotropic submanifolds and coadjoint orbits of the Hamiltonian group
F Gay-Balmaz, C Vizman
Journal of Symplectic Geometry 17 (3), 663-702, 2019
132019
Universal central extension of the Lie algebra of Hamiltonian vector fields
B Janssens, C Vizman
International Mathematics Research Notices 2016 (16), 4996-5047, 2016
132016
Dual pairs in resonances
DD Holm, C Vizman
Journal of Geometric Mechanics 4 (3), 297-311, 2012
12*2012
Contact dual pairs
A Monica Blaga, M Amelia Salazar, A Giuseppe Tortorella, C Vizman
International Mathematics Research Notices 2020 (22), 8818-8877, 2020
112020
A dual pair for free boundary fluids
F Gay-Balmaz, C Vizman
International Journal of Geometric Methods in Modern Physics 12 (07), 1550068, 2015
112015
Nonlinear flag manifolds as coadjoint orbits
S Haller, C Vizman
Annals of global analysis and geometry 58 (4), 385-413, 2020
102020
Lichnerowicz cocycles and central Lie group extensions
C Vizman
Analele Univ. din Timisoara 48, 285-297, 2010
102010
The system can't perform the operation now. Try again later.
Articles 1–20